Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 31, NWS Shreveport, LA

March 19, 2012Little River County, Arkansas; Bowie County, Red River County, Texas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this river flood warning at Mar 19, 2012, 8:30 PM CDT for Little River County, Arkansas; Bowie County, Red River County, Texas; McCurtain County, Oklahoma. It took effect at Mar 22, 2012, 12:24 AM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 8:30 PM CDT (01:30 UTC)
In effect from
Mar 22, 2012, 12:24 AM CDT
Expired
Mar 23, 2012, 2:00 PM CDT
In force
38 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Moderate

Counties Little River County, AR, McCurtain County, OK, Bowie County, TX, Red River County, TX

The radar

The Western Arkansas radar (KSRX), 172 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River near Dekalb - Pecan Point (DEKT2).

Action stage
23.5 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07336820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WGUS44 KSHV 200130
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
830 PM CDT MON MAR 19 2012

ARC081-OKC089-TXC037-387-210130-
/O.NEW.KSHV.FL.W.0031.120322T0941Z-120324T2230Z/
/DEKT2.2.ER.120322T0941Z.120323T0000Z.120324T0430Z.NO/
830 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RED RIVER NEAR DEKALB TEXAS
* FROM LATE WEDNESDAY NIGHT TO SATURDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7 PM MONDAY THE STAGE WAS 13.3 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 24 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 28.3 FEET BY THURSDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT.
* IMPACT...AT 29 FEET...EVACUATIONS OF SOME HALF DOZEN HOMES 
  REQUIRED IN THE PECAN BEND AREA OF NORTHEAST TEXAS.

&&
 
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516

$$
8 follow-up statements
755 
WGUS84 KSHV 201429
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 AM CDT TUE MAR 20 2012

ARC081-OKC089-TXC037-387-211429-
/O.EXT.KSHV.FL.W.0031.120321T1446Z-120325T0920Z/
/DEKT2.2.ER.120321T1446Z.120323T0000Z.120324T1520Z.NO/
929 AM CDT TUE MAR 20 2012

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE RED RIVER NEAR DEKALB TEXAS AT PECAN POINT.
* FROM WEDNESDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 800 AM TUESDAY THE STAGE WAS 13.5 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 28.4 FEET BY THURSDAY EVENING.  THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...MOVE LIVESTOCK AND EQUIPMENT TO HIGHER GROUND.  EXPECT A
  FLOOD CREST SIMILAR TO THAT OF THE SUMMER OF 2007...BUT THE RED
  RIVER WILL QUICKLY RECEDE THROUGH THE WEEKEND AND NOT BE LIKE THE
  EXTENDED FLOODING OF THE SUMMER OF 2007.  MOVE LIVESTOCK AND 
  EQUIPMENT TO HIGHER GROUND.

&&
 
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516

$$
562 
WGUS84 KSHV 210159
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
859 PM CDT TUE MAR 20 2012

ARC081-OKC089-TXC037-387-220159-
/O.EXT.KSHV.FL.W.0031.120322T0430Z-120324T0916Z/
/DEKT2.1.ER.120322T0430Z.120323T0000Z.120323T1516Z.NO/
859 PM CDT TUE MAR 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR DEKALB TEXAS AT PECAN POINT.
* FROM WEDNESDAY EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 800 PM TUESDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 25.5 FEET BY THURSDAY EVENING.  THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.  MOVE LIVESTOCK AND EQUIPMENT TO
  HIGHER GROUND.

&&
 
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516

$$
173 
WGUS84 KSHV 211418
FLSSHV

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CDT WED MAR 21 2012

ARC081-OKC089-TXC037-387-221418-
/O.EXT.KSHV.FL.W.0031.120322T0524Z-120324T1030Z/
/DEKT2.1.ER.120322T0524Z.120323T0000Z.120323T1630Z.NO/
918 AM CDT WED MAR 21 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE RED RIVER NEAR DEKALB TEXAS AT PECAN POINT.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 800 AM WEDNESDAY THE STAGE WAS 20.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 25.2 FEET BY THURSDAY EVENING.  THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.  MOVE LIVESTOCK AND EQUIPMENT TO
  HIGHER GROUND.

&&
 
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516

$$
091 
WGUS84 KSHV 221359
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
859 AM CDT THU MAR 22 2012

ARC081-OKC089-TXC037-387-231359-
/O.EXT.KSHV.FL.W.0031.000000T0000Z-120325T0224Z/
/DEKT2.1.ER.120322T0943Z.120322T1800Z.120324T0824Z.NO/
859 AM CDT THU MAR 22 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE RED RIVER NEAR DEKALB TEXAS AT PECAN POINT.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* THE ESTIMATED THURSDAY MORNING STAGE WAS NEAR 24.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24 FEET. 
* FORECAST...CONTINUE TO RISE TO NEAR 25.2 FEET DURING THIS
  THURSDAY AFTERNOON.  THE RED RIVER WILL FALL BELOW FLOOD
  STAGE BY SATURDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING AND BANK EROSION.  MOVE LIVESTOCK
  AND EQUIPMENT TO HIGHER GROUND. 

&&
 
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516

$$
978 
WGUS84 KSHV 221915
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT THU MAR 22 2012

ARC081-OKC089-TXC037-387-231915-
/O.EXT.KSHV.FL.W.0031.000000T0000Z-120325T0130Z/
/DEKT2.1.ER.120322T1621Z.120323T0600Z.120324T0730Z.NO/
215 PM CDT THU MAR 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR DEKALB.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:00 PM THURSDAY THE STAGE WAS 24.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SATURDAY MORNING.

&&
 
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516

$$
297 
WGUS84 KSHV 230111
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
811 PM CDT THU MAR 22 2012

ARC081-OKC089-TXC037-387-240111-
/O.EXT.KSHV.FL.W.0031.000000T0000Z-120324T2100Z/
/DEKT2.1.ER.120322T1621Z.120323T1200Z.120324T0300Z.NO/
811 PM CDT THU MAR 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR DEKALB.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM THURSDAY THE STAGE WAS 24.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  LATE EVENING.

&&
 
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516

$$
983 
WGUS84 KSHV 231402
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
902 AM CDT FRI MAR 23 2012

ARC081-OKC089-TXC037-387-241026-
/O.EXT.KSHV.FL.W.0031.000000T0000Z-120324T1026Z/
/DEKT2.1.ER.120322T1621Z.120323T0700Z.120323T1626Z.NO/
902 AM CDT FRI MAR 23 2012

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR DEKALB TEXAS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM FRIDAY THE STAGE WAS 24.2 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 24 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.  ALSO THE RED RIVER CRESTED AT 24.4 FEET DURING
  EARLY THIS FRIDAY MORNING.

&&
 
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516

$$
124 
WGUS84 KSHV 231900
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
200 PM CDT FRI MAR 23 2012

ARC081-OKC089-TXC037-387-231930-
/O.CAN.KSHV.FL.W.0031.000000T0000Z-120324T1026Z/
/DEKT2.1.ER.120322T1621Z.120323T0700Z.120323T1708Z.NO/
200 PM CDT FRI MAR 23 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE RED RIVER NEAR DEKALB.
* AT  1:00 PM FRIDAY THE STAGE WAS 23.9 FEET. 
* FELL BELOW FLOOD STAGE AT 12:08 PM FRIDAY.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.7 FEET BY TOMORROW
  MORNING.

&&
 
LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516

$$

10

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 19, 3:40 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Mar 19, 3:40 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
340 PM CDT MON MAR 19 2012

.DISCUSSION...
BAND OF CONVECTION ACROSS CENTRAL TEXAS DRIFTING EAST THIS
AFTERNOON. EXPECTING INCREASED COVERAGE ACROSS THE FOUR STATE
REGION LATER THIS EVENING AS UPPER-LEVEL LOW DIGS SOUTH FROM THE
ROCKIES...PARKS ACROSS OKLAHOMA...AND TAPS INTO ABUNDANT PACIFIC
MOISTURE.

UPPER-LEVEL DIFFLUENCE BETWEEN THE LOW ACROSS TEXAS AND A RIDGE
ACROSS THE SOUTHEAST TO GENERATE SIGNIFICANT RAIN EVENT ACROSS THE
REGION THROUGH WEDNESDAY AFTERNOON. WENT AHEAD AND EXPANDED FLASH FLOOD
WATCH TO COVER THE ENTIRE FOUR STATE REGION THROUGH WEDNESDAY
MORNING. IN ADDITION TO HEAVY RAINFALL...THE POSSIBILITY OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AND TORNADOS EXIST FROM
TONIGHT THROUGH TUESDAY.

THE INITIAL PUSH OF CONVECTION TO BEGIN THIS EVENING ACROSS EAST
TEXAS AND SOUTHEAST OKLAHOMA AS THE BAND OF CONVECTION ACROSS
NORTH TEXAS SLIDES EAST. BECAUSE OF THE SLOW PROGRESSION OF THE
SYSTEM...MANY AREAS WILL EXPERIENCE REPEATED BOUTS OF HEAVY
RAINFALL. BY TUESDAY EVENING...ANOTHER BAND OF CONVECTION TO
DEVELOP ACROSS SOUTHERN ARKANSAS AND NORTH LOUISIANA...CONTINUING
THROUGH WEDNESDAY AFTERNOON.

SHOULD BEGIN TO SEE IMPROVING CONDITIONS OVERNIGHT WEDNESDAY AS
THE UPPER-LOW LIFTS NORTHEAST. HOWEVER...LINGERING SURFACE
BOUNDARY ACROSS NORTHERN GULF COAST MAY ALLOW FOR ISOLATED
CONVECTION ACROSS THE SOUTHERN ZONES LATE INTO THE WEEK.

ALSO EXTENDED THE LAKE WIND ADVISORY ACROSS PORTIONS OF EAST
TEXAS AND PORTIONS OF NORTHWEST LOUISIANA THROUGH 10 PM TONIGHT.
ON TUESDAY...WITH ENHANCE PRESSURE GRADIENT EXPECTED ACROSS
SOUTHERN ARKANSAS AND NORTHEAST LOUISIANA...WENT AHEAD AND ISSUED
A SECOND LAKE WIND ADVISORY FOR THE AFTERNOON HOURS. /05/

&&

.AVIATION...

VFR CIGS ARE PREVALENT AREAWIDE THIS AFTERNOON...AND SHOULD REMAIN
SO THROUGH EARLY/MID EVENING...BEFORE MVFR CIGS DEVELOP AND SPREAD N
INTO E TX/N LA S OF I-20 BETWEEN 03-06Z...AND INTO EXTREME NE TX/SE
OK/SW AR BETWEEN 06-09Z. CIGS MAY LOWER TO AROUND 1.5KFT OVER NCNTRL
LA/SCNTRL AR...BUT STRONG WINDS 30-50KTS BETWEEN 2.5-5KFT WILL LIMIT
THE LOWERING OF THE STRATUS DURING THE OVERNIGHT HOURS. COULD SEE
SCT CONVECTION DEVELOP LATER THIS AFTERNOON/EVENING OVER EXTREME NE
TX/SE OK/ADJACENT SW AR AND SPREAD NNE...WHICH COULD AFFECT THE TYR
AND TXK TERMINALS IN TIME...BUT WILL AMEND AS NECESSARY. A NE TO SW
LINE OF CONVECTION ONGOING ATTM ACROSS NE OK INTO NCNTRL AND SW TX
WILL CONTINUE TO SLOWLY SHIFT E THIS EVENING...WITH ADDITIONAL
INTENSIFICATION LIKELY AS THEY BEGIN TO ACCELERATE E INTO SE
OK/ECNTRL TX BY 12Z TUESDAY. THUS...CIGS/VSBYS WILL DETERIORATE IN
+TSRA AT TYR AROUND 12Z...GGG AROUND 15-18Z...AND SHV BETWEEN
18-21Z. SCT CONVECTION MAY DEVELOP AHEAD OF THE LINE TUESDAY
AFTERNOON ACROSS SCNTRL AR/NCNTRL LA...ALTHOUGH THE LINE OF +TSRA
SHOULD BECOME STATIONARY TUESDAY AFTERNOON/EVENING OVER EXTREME SE
OK/SW AR/EXTREME E TX/WRN LA...THUS PRODUCING FLOODING RAINFALL. SSE
WINDS 13-18KTS...WITH GUSTS TO 30KTS THIS AFTERNOON...WILL DIMINISH
SLIGHTLY TO 10-15KTS...WITH GUSTS TO 20KTS...AFTER 00Z ESPECIALLY
OVER E TX/NW LA. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  76  57  69  48 /  50  80  80  70  40
MLU  63  84  63  75  51 /  20  50  50  70  60
DEQ  62  72  52  67  44 / 100 100  70  70  40
TXK  64  75  55  67  48 /  80  80  80  70  40
ELD  62  81  58  71  47 /  40  80  70  70  60
TYR  63  68  49  66  50 / 100 100  50  50  20
GGG  66  74  50  67  48 /  80 100  60  50  20
LFK  66  75  52  67  46 /  50 100  60  50  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: ARZ071>073.

     FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: ARZ061-071>073.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: ARZ050-051-059-060-070.

LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: LAZ001.

     LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ002>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     LAKE WIND ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: TXZ138-151-153-167.

     FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: TXZ152-153-165>167.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>151.

&&

05/15/15
Hazardous weather outlook, Mar 19, 8:12 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
812 PM CDT MON MAR 19 2012

LAZ013-014-019>022-201200-
JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE-
812 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA.

.DAY ONE...TONIGHT...

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT
ACROSS PORTIONS OF NORTH CENTRAL LOUISIANA. HOWEVER... NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FLASH FLOOD WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
LATE TONIGHT AND INTO TUESDAY MORNING AS A STRONG UPPER LEVEL
DISTURBANCE APPROACHES. STRONG WIND SHEAR AND INSTABILITY WILL
RESULT IN A THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND
EVEN SOME LARGE HAIL FOR TUESDAY AND TUESDAY NIGHT. FLASH FLOODING
WILL ALSO BE POSSIBLE BY TUESDAY AFTERNOON AS STORMS CONTINUE TO
DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY. RAINFALL TOTALS
THROUGH THURSDAY MORNING OF UP TO 3 INCHES MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...BUT WILL LIKELY BE
NEEDED FOR TUESDAY.

ARZ060-061-071>073-LAZ001>006-010>012-017-018-TXZ151>153-165>167-
201200-
HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-
SABINE LA-NATCHITOCHES-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
812 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

AN UPPER-LEVEL DISTURBANCE WILL APPROACH THE REGION TONIGHT
RESULTING IN AN INCREASE IN SHOWERS AND THUNDERSTORMS. STRONG
WIND SHEAR AND INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN AN
ELEVATED THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND EVEN
SOME LARGE HAIL THIS AFTERNOON AND TONIGHT. FLASH FLOODING WILL
ALSO BE POSSIBLE BY TONIGHT...AS STORMS DEVELOP AND MOVE ACROSS
THE SAME AREAS REPEATEDLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE
THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO
CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES...
AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL AMOUNTS
RANGING FROM 5 TO 10 INCHES MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124>126-136>138-149-
150-201200-
SEVIER-HOWARD-LITTLE RIVER-MILLER-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-
812 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

A TORNADO WATCH IS IN EFFECT UNTIL 2 AM CDT TUESDAY MORNING.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY MORNING.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT AHEAD
OF AN APPROACHING UPPER LEVEL DISTURBANCE. STRONG WIND SHEAR AND
INSTABILITY WITH THIS DISTURBANCE WILL RESULT IN AN ELEVATED
THREAT FOR DAMAGING WINDS...ISOLATED TORNADOES...AND LARGE HAIL.
FLASH FLOODING WILL ALSO BE POSSIBLE BY TONIGHT...AS STORMS
DEVELOP AND MOVE ACROSS THE SAME AREAS REPEATEDLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING WILL CONTINUE
THROUGH MOST OF TUESDAY...AS THE UPPER DISTURBANCE PUSHES INTO
CENTRAL TEXAS. ONCE AGAIN...DAMAGING WINDS...ISOLATED TORNADOES...
AND FLASH FLOODING WILL BE THE MAIN THREATS. RAINFALL AMOUNTS
RANGING FROM 5 TO 10 INCHES MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TONIGHT.

09

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 6:23 AM CDTRiver Flood WarningSHVLittle River, Sevier24 hr
Mar 20, 9:31 AM CDTRiver Flood WarningSHVHoward, Little River, Sevier3 days
Mar 19, 8:24 PM CDTRiver Flood WarningSHVBowie, Cass, Morris11 days
Mar 19, 8:36 PM CDTRiver Flood WarningSHVCass, Harrison, Marion6 days
Mar 19, 8:38 PM CDTRiver Flood WarningSHVCass, Marion61 hr
Mar 19, 8:39 PM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur65 hr
Mar 20, 12:41 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Red River, Smith, Titus, Upshur and 1 more49 min
Mar 20, 2:36 AM CDTAreal Flood AdvisorySHVWood114 min
Mar 20, 4:35 AM CDTAreal Flood AdvisorySHVCamp, Franklin, Titus55 min
Mar 20, 5:03 AM CDTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 20, 6:18 AM CDTRiver Flood WarningSHVSmith, Wood7 days
Mar 20, 6:20 AM CDTRiver Flood WarningSHVWood51 hr
Mar 20, 7:31 AM CDTFlash Flood WarningSHVCamp, Franklin, Red River, Titus4 hr
Mar 20, 7:57 AM CDTFlash Flood WarningSHVSmith, Upshur, Wood3 hr
Mar 20, 8:32 AM CDTRiver Flood WarningSHVSmith, Upshur, Wood9 days
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood12 days
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Rusk46 hr
Mar 20, 8:32 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk55 hr
Mar 20, 8:33 AM CDTRiver Flood WarningSHVGregg69 hr
Mar 20, 8:36 AM CDTRiver Flood WarningSHVUpshur, Wood4 days
Mar 20, 8:38 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches6 days
Mar 20, 8:39 AM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler4 days
Mar 20, 8:40 AM CDTRiver Flood WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby4 days
Mar 20, 9:41 AM CDTAreal Flood AdvisorySHVCherokee, Smith2 hr
Mar 20, 10:36 AM CDTFlash Flood WarningSHVCherokee4 hr
Mar 20, 11:26 AM CDTFlash Flood WarningSHVGregg, Harrison, Rusk, Smith, Upshur, Wood4 hr
Mar 20, 11:35 AM CDTSevere Thunderstorm WarningSHVSabine55 min
Mar 20, 11:42 AM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Marion, Morris and 3 more4 hr
Mar 20, 6:21 AM CDTRiver Flood WarningSHVMcCurtain15 hr

Nearby

River Flood Warnings in Texas, 2012River Flood Warnings in Arkansas, 2012River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.